MathSciNet Relay Station
MathSciNet bibliographic data
MR854803 60K25 (90B22)
Baba, Yutaka On the $M^X/G/1$ queue with vacation time. Oper. Res. Lett. 5 (1986), no. 2, 93–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement